# SDR DALA2022070604729

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 74,270 hours, 31,643 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 2L SLIDE WONT ARM AT DEPT. CORRECTIVE ACTION: FOUND MOORING LINE OUT OF POSITION UNDER GIRT BAR RESTOWED LINE OPN OF DOOR NOW CHECKS GOOD. (8143834)
